# SDR CALA2024052101547

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 89,267 hours, 19,030 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426005
- Part serial: 2138
- Condition: Faulty
- Location: #2 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

SPOILERS CAUTION EICAS MESSAGE ON CLIMB OUT CREW REPORTED ACFT TOOK OFF SMOOTH AND STARTED TO TURN TO THE LEFT AFTER TAKEOFF. OBSERVER WENT BACK AND REPORTED #2 SPOILER ULL UP NOT FLOATING. VERIFIED P/N IN IPC. ACCOMPLISHED INSPECTION OF #2 SPOILER INSTALLATION REF AMM 27-61-01 AND GMM 09-25-05. REMOVED AND REPLACED O/B #2 SPOILER PCA. REF AMM 27-61-01. OPS CHECK GOOD, NO LEAKS, NO FAULTS. OK TO CONTINUE
